×

Integrals on lattice-ordered groups. (English) Zbl 0365.28006

MSC:

28A10 Real- or complex-valued set functions
06F20 Ordered abelian groups, Riesz groups, ordered linear spaces
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] BIRKHOFF G.: Lattice Theory. New York, 1948. · Zbl 0033.10103
[2] BOURBAKI N.: Elements de Mathematique. Livre VI, Integration, Hermann, 1952, Chap. 1-5. · Zbl 0049.31703
[3] RIEČAN B.: A generalization of L, completness theorem. Acta F.R.N. Univ. Comen.- Mathematica XXVII, 1972, 37-43.
[4] NOVÁK J.: Regular space on which every continuous function is constant. Časopis pro pěstování Mat. Fys. 73 (1948), 58-68. · Zbl 0032.43103
[5] KELLEY J. L.: General Topology. New York, 1955. · Zbl 0066.16604
[6] TOPSOE F.: Topology and Measure. Berlin 1970. · Zbl 0197.33301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.